MathSciNet Relay Station
MathSciNet bibliographic data
MR2986124 14C17 (13H15 13P15 14M10)
Pukhlikov, A. V. On the multiplicity of solutions of a system of algebraic equations. (Russian) Tr. Mat. Inst. Steklova 276 (2012), Teoriya Chisel, Algebra i Analiz, 239--254; translation in Proc. Steklov Inst. Math. 276 (2012), no. 1, 234–249 ISBN: 5-7846-0121-0; 978-5-7846-0121-6
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement